Why Still Itchy Itchy Allergy, Even Though It Was Given Medicine By A Doctor?
Hello, why am I still itching? Although I have consulted with general practitioners. I checked blood pressure and temperature, Normal. At that time, I had already stated that I was allergic to Amoxicillin and the doctor gave me an antihistamine medication. The doctor said to take antihistamines twice a day after eating, but I only take antihistamines once. Sure, it doesn’t subside, but after only 3 days, the symptoms appear again, do I have to take antihistamines according to the doctor’s advice twice a day? Is it when the Amoxicillin Drug Allergy continues to itch for months despite being given the medicine? Are there other possible causes of itching?
Hello Jasmine, thank you for asking.
An allergic reaction occurs when an allergen (a molecule that causes allergies) comes into contact or enters the body, triggering immune cells to release histamine. Histamine is what causes allergic reactions such as itching, red, hives. Allergic reactions are fast and slow. Rapid type allergic reactions will occur a few minutes after contact with allergens and disappear quickly when given therapy. Slow type allergic reactions are the opposite.
In your case, several possibilities can occur, namely:
drug dosage is not taken properly so that allergic reactions still occur the body is still producing histamine for a long time, so you may need additional therapy such as corticosteroids your body has resistance to this type of anti-histamine you are still exposed to other allergens. The possibilities are very broad, allergens can be food or non-food ingredients such as lotions, perfumes, soap. The best thing right now is to consult your doctor again, tell me a little about your symptoms. Your doctor may change your therapy or add to the type of therapy. At this time you should take anti-histamine as prescribed as prescribed. Thus the answer from us, hopefully you are helped. Regards.